International Mathematics Research Notices
| Materialtyp: | Elektronisk Tidskrift |
|---|---|
| Språk: | engelska |
| Publicerad: |
Oxford University Press
|
| Ämnen: | |
| Länkar: | Full text available on Oxford Academic |
| Publicerad: | Vol. 1996, no. 5 |
|---|---|
| Beskrivning: | <strong>On-Campus Access:</strong> No User ID or Password Required |
| Fysisk beskrivning: | 1 online resource |
| Materialtyp: | Mode of access: Internet |
| ISSN: | 1073-7928 1687-0247 |
| Tillgång: | Electronic access restricted to authorized AUW faculty, staff and students |